| Model Number |
B35200 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a possible high impedance was identified on contacts 8, 9, and 10.It was noted that the lead had never been ac tivated.Diagnostics/troubleshooting included an impedance check.The patient was scheduled for a follow-up visit on jan-5 to further troubleshoot the system.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was provided by the manufacturer representative, indicating there is no known reason for the impedance issue; the lead was implanted years ago but was never activated, and the physician believes prolonged inactivity may be a factor; one contact with normal impedance was identified and programmed, and the patient derived benefit from that contact.